Click on image to enlarge
Price: £4.09 (incl
Sorry, this product is no longer available.|
Vicks Sinex Decongestant Capsules help to relieve sinus pressure and pain.
Vicks Sinex Decongestant Capsules have been formulated to provide effective relief from the symptoms of cold and flu, including aches, pains, feverishness, headache, nasal congestion and sinus pain.
- 16 Capsules
- Contains Phenylephrine and paracetamol.
- Non Drowsy.
- Provides effective relief from aches, pains and feverishness.
- Unblocks nasal and sinus congestion.
Adults and children over 12: 1 capsule to be taken every 4 hours. Do not take more than 4 capsules within a 24 hour period.
Vicks VapoRub Warnings and Cautions:
- Always read the leaflet/label.
- Do not exceed more than 4 tablets in 24 hours.
- Not recommended for children under 12 years of age.
Paracetamol 500mg, Phenylephrine Hydrochloride 12.18mg, Colloidal Anhydrous Silica, Sodium Starch Glycollate, Magnesium Stearate, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Yellow Iron Oxide (E172).